Your reply is a vague as my GP,
I was put on this medication three years ago when my mum died and when I asked the gp about withdrawal he gave me the same vague reply. I know I am suffering withdrawal symptoms but can get the script this afternoon, I want to know if these symptoms will stop eventually, if there is a practical supplement that will help me get over this time, Really I find your reply too vague and I realise that I am not sitting in front of you but you could do better than that. If I wanted you to sit on the fence I would not have spent 42 euro, and have gone to my gp for much of the same - so less fear of giving me the facts and let me know if there is an alternative that I can help myself. I am sick of the drug and want to help myself
Again, clinical reply
no help to me
Check Dr David for more humane reply - thanks but no thanks
I don't know what else to give you in terms of advice unless you are interested in integrative therapies and natural treatments of depression, which I am also board certified in? Do you have that interest?
Or, would you like me to opt out of the thread.
This will alert all experts on line that the question still needs to be answered.